# SDR ASAA12511552

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,200 hours, 6,085 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERHEAD LIGHT ILLUMINATES WITH RECALL, EXTINGUISHES WITH MC RESET. ACFT GROUNDED.  BITE CHECKED PACK REF MM 21-62-00.  NO DEFECTS NOTED.
